# SDR COMA0570004

- Difficulty date: December 28, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 3,934 hours, 3,065 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 766359B
- Part serial: 0293
- Condition: Failed
- Location: L/E Slat
- Part time: 3,932 hours, 3,063 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9495 SLAT FAIL MESSAGE.  REPLACED THE POWER DRIVE UNIT.
